# SDR SIMA20140530001

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 31,178 hours, 26,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE FAIRING FWD EMER LIGHT INOPERATIVE.  R & R RT WING TO FUSELAGE FAIRING FWD EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
